# SDR IPXA2020102861750

- Difficulty date: October 27, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033212
- Condition: Corroded
- Location: Frames 14-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CMDCC AT MAIN ENTRY DOOR AREA BETWEEN FR 14 AND FR 16 TO Y1959 FLOOR SUPPORT STRUCTURE HAS CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT, IAW SRM 51-40-21.
